Alert archive / Florida / High Surf Advisories in 2015

High Surf Advisory 5, NWS Mobile, AL

December 14, 2015Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this high surf advisory at Dec 14, 2015, 1:34 AM CST for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Dec 14, 2015, 4:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2015, 1:34 AM CST (07:34 UTC)
In effect from
Dec 14, 2015, 4:00 AM CST
Expired
Dec 14, 2015, 11:26 AM CST
In force
7 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 7.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2015-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2015-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 448 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
448 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WHUS44 KMOB 140734
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
134 AM CST MON DEC 14 2015

...HIGH RISK OF DANGEROUS RIP CURRENTS ALONG WITH HIGH SURF WILL
IMPACT THE BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE
THROUGH NOON TODAY...

...MINOR COASTAL FLOODING ACROSS SOUTHWEST ALABAMA AND THE WESTERN
FLORIDA PANHANDLE WILL BE POSSIBLE THROUGH 8 AM THIS MORNING...

.A STRONG SOUTH WIND FLOW WILL PERSIST IN ADVANCE OF THE COLD FRONT
APPROACHING FROM THE WEST. THIS WILL RESULT IN HIGH SURF AND A HIGH
RISK OF DANGEROUS RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND
THE WESTERN FLORIDA PANHANDLE THROUGH THIS MORNING. WHILE
ASTRONOMICAL TIDES WILL BE FALLING THROUGHOUT THE MORNING...WATER
LEVELS CONTINUE TO RUN 2 TO 3 FEET ABOVE NORMAL AND WILL LIKELY
RESULT IN CONTINUED MINOR COASTAL FLOODING ALONG THE COAST IN LOW
LYING AND NORMALLY FLOOD PRONE LOCATIONS.

ALZ265-266-FLZ202-204-206-141545-
/O.NEW.KMOB.CF.Y.0004.151214T0734Z-151214T1400Z/
/O.NEW.KMOB.SU.Y.0005.151214T1000Z-151214T1800Z/
/O.CON.KMOB.RP.S.0025.000000T0000Z-151214T1800Z/
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL-
SANTA ROSA COASTAL-OKALOOSA COASTAL-
134 AM CST MON DEC 14 2015

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM CST THIS MORNING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL NOON CST TODAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A COASTAL FLOOD
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST THIS MORNING. A HIGH
SURF ADVISORY HAS ALSO BEEN ISSUED. THIS HIGH SURF ADVISORY IS IN
EFFECT UNTIL NOON CST TODAY. 

* COASTAL FLOODING...TIDAL LEVELS RUNNING 2 TO 3 FEET ABOVE NORMAL
  WILL CONTINUE TO RESULT IN MINOR IN LOW LYING AND NORMALLY FLOOD
  PRONE LOCATIONS ALONG THE COAST.

* WAVES AND SURF...SURF HEIGHTS OF 3 TO 5 FEET WILL PERSIST THROUGH
  THIS MORNING. THE ROUGH SURF AND STRONG ONSHORE WINDS WILL PRODUCE
  WIDESPREAD DANGEROUS RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA
  AND THE WESTERN FLORIDA PANHANDLE.

* TIMING...THROUGHOUT THE MORNING HOURS.

* IMPACTS...ROUGH SURF AND FREQUENT LIFE-THREATENING RIP CURRENTS ARE
  EXPECTED. THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. SOME
  MINOR BEACH EROSION AND COASTAL FLOODING IS ALSO LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU
BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN CALM. DO NOT
EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE
TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD
THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP
CURRENT AS YOU WILL TIRE QUICKLY.

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL
COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$

ALZ263-264-141400-
/O.NEW.KMOB.CF.Y.0004.151214T0734Z-151214T1400Z/
MOBILE CENTRAL-BALDWIN CENTRAL-
134 AM CST MON DEC 14 2015

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A COASTAL FLOOD
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST THIS MORNING. 

* COASTAL FLOODING...TIDAL LEVELS RUNNING 2 TO 3 FEET ABOVE NORMAL
  WILL CONTINUE TO RESULT IN MINOR IN LOW LYING AND NORMALLY FLOOD
  PRONE LOCATIONS ALONG THE COAST.

* TIMING...THROUGH 8 AM CST THIS MORNING.

* IMPACTS...MINOR COASTAL FLOODING ALONG THE COAST IN LOW LYING AND
  NORMALLY FLOOD PRONE LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$
2 follow-up statements
807 
WHUS44 KMOB 141249
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
649 AM CST MON DEC 14 2015

...HIGH RISK OF DANGEROUS RIP CURRENTS ALONG WITH HIGH SURF WILL
IMPACT THE BEACHES OF THE WESTERN FLORIDA PANHANDLE THROUGH NOON
TODAY...

.HIGH SURF AND A HIGH RISK OF DANGEROUS RIP CURRENTS ALONG THE GULF
BEACHES OF THE WESTERN FLORIDA PANHANDLE WILL CONTINUE THIS MORNING
UNTIL THE GULF SEAS SUBSIDE.

FLZ202-204-206-141800-
/O.CAN.KMOB.CF.Y.0004.000000T0000Z-151214T1400Z/
/O.CON.KMOB.SU.Y.0005.000000T0000Z-151214T1800Z/
/O.CON.KMOB.RP.S.0025.000000T0000Z-151214T1800Z/
ESCAMBIA COASTAL-SANTA ROSA COASTAL-OKALOOSA COASTAL-
649 AM CST MON DEC 14 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL NOON CST TODAY...
...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE COASTAL
FLOOD ADVISORY. 

* WAVES AND SURF...SURF HEIGHTS OF 3 TO 5 FEET WILL PERSIST THROUGH
  THIS MORNING. THE ROUGH SURF AND STRONG ONSHORE WINDS WILL PRODUCE
  WIDESPREAD DANGEROUS RIP CURRENTS ALONG THE GULF BEACHES OF THE
  WESTERN FLORIDA PANHANDLE.

* TIMING...THROUGHOUT THE MORNING HOURS.

* IMPACTS...ROUGH SURF AND FREQUENT LIFE-THREATENING RIP CURRENTS ARE
  EXPECTED. THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS. 

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN
CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

ALZ265-266-141400-
/O.CAN.KMOB.CF.Y.0004.000000T0000Z-151214T1400Z/
/O.CAN.KMOB.SU.Y.0005.000000T0000Z-151214T1800Z/
/O.CAN.KMOB.RP.S.0025.000000T0000Z-151214T1800Z/
MOBILE COASTAL-BALDWIN COASTAL-
649 AM CST MON DEC 14 2015

...COASTAL FLOOD ADVISORY IS CANCELLED...
...HIGH SURF ADVISORY IS CANCELLED...
...HIGH RIP CURRENT RISK IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HIGH
SURF ADVISORY. THE COASTAL FLOOD ADVISORY HAS BEEN CANCELLED. THE
HIGH RIP CURRENT RISK HAS BEEN CANCELLED. 

WINDS HAVE TURNED TO THE WEST-NORTHWEST BEHIND A SURFACE BOUNDARY
THAT MOVED THROUGH THE AREA EARLY THIS MORNING...AND ASTRONOMICAL
TIDES WILL CONTINUE TO FALL THROUGH NOON. THEREFORE...THE ADVISORIES
HAVE BEEN CANCELLED FOR THE ALABAMA COAST.

$$

ALZ263-264-141400-
/O.CAN.KMOB.CF.Y.0004.000000T0000Z-151214T1400Z/
MOBILE CENTRAL-BALDWIN CENTRAL-
649 AM CST MON DEC 14 2015

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE COASTAL
FLOOD ADVISORY. 

WINDS HAVE TURNED TO THE WEST-NORTHWEST BEHIND A SURFACE BOUNDARY
THAT MOVED THROUGH THE AREA EARLY THIS MORNING...AND ASTRONOMICAL
TIDES WILL CONTINUE TO FALL THROUGH NOON. THEREFORE...THE ADVISORIES
HAVE BEEN CANCELLED FOR THE ALABAMA COAST.

$$
606 
WHUS44 KMOB 141726 AAA
CFWMOB

COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1126 AM CST MON DEC 14 2015

...HIGH SURF ADVISORY IS CANCELLED...
...HIGH RIP CURRENT RISK IS CANCELLED...

FLZ202-204-206-141830-
/O.CAN.KMOB.SU.Y.0005.000000T0000Z-151214T1800Z/
/O.CAN.KMOB.RP.S.0025.000000T0000Z-151214T1800Z/
ESCAMBIA COASTAL-SANTA ROSA COASTAL-OKALOOSA COASTAL-
1126 AM CST MON DEC 14 2015

...HIGH SURF ADVISORY IS CANCELLED...
...HIGH RIP CURRENT RISK IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HIGH
SURF ADVISORY. THE HIGH RIP CURRENT RISK HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Dec 13, 11:37 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Dec 13, 11:37 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1137 PM CST SUN DEC 13 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
06Z ISSUANCE...A PREDOMINATELY MVFR CEILING WILL BE IN PLACE OVER
MUCH OF THE AREA AS A COLD FRONT AND BAND OF SHOWERS CONTINUE TO
ADVANCE INTO THE EXTREME WESTERN PORTION OF THE AREA. THE FRONT AND
SHOWERS PROGRESS EASTWARD ACROSS THE AREA THROUGH EARLY MONDAY
MORNING WITH SOUTHERLY WINDS OF 10-20 KNOTS SWITCHING TO THE
NORTHWEST IN THE WAKE OF THE FRONT WITH THE SHOWERS ENDING SHORTLY
AFTER THE WIND SHIFT. THE NORTHWEST FLOW SUBSIDES TO A LIGHT WEST TO
SOUTHWEST FLOW MONDAY MORNING ALONG WITH CONDITIONS IMPROVING TO
VFR. /29

&&

.PREV DISCUSSION... /ISSUED 651 PM CST SUN DEC 13 2015/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS AND AVIATION
BELOW.

UPDATE...FORECAST HAS BEEN UPDATED TO DELAY ON THE ONSET OF HIGH
RAIN CHANCES BASED ON THE LATEST RADAR AND HI RES MODEL TRENDS. MAIN
LINE OF SHOWERS ASSOCIATED WITH THE COLD FRONT WILL MOVE INTO THE
SOUTHEAST MS COUNTIES LATE THIS EVENING AND TOWARD MIDNIGHT AND NOT
MOVING EAST OF THE I-65 CORRIDOR UNTIL THE PREDAWN HOURS.
CERTAINLY...ISOLATED TO SCATTERED SHOWERS ARE POSSIBLE AHEAD OF THE
MAIN LINE AND WE ARE ALREADY SEEING THAT ON RADAR ACROSS INLAND SE
MS. REMOVED THUNDER FROM THE FORECAST AS NO LIGHTNING HAS BEEN
DETECTED UPSTREAM FOR SEVERAL HOURS. EVEN WITH DEWPOINTS OF 70 NOW
ALONG COASTAL AREAS...THE VERY WARM MID LEVELS OF THE ATMOSPHERE IS
RESULTING IN VERY LITTLE TO NO INSTABILITY.

ALTHOUGH WINDS ARE CURRENTLY BELOW WIND ADVISORY LEVELS (FREQUENT
GUSTS OF 30 MPH OR HIGHER)...FREQUENT GUSTS OF 30 TO 40 MPH ARE
LIKELY TO DEVELOP IMMEDIATELY AHEAD AND IN THE WAKE OF THE FRONTAL
PASSAGE LATER TONIGHT. THEREFORE...WILL MAINTAIN THE ONGOING WIND
ADVISORY.

AVIATION...
00Z ISSUANCE...AN MVFR/IFR CEILING SPREADS INLAND THIS EVENING AHEAD
OF A COLD FRONT AND NUMEROUS SHOWERS APPROACHING FROM THE WEST. WILL
INTRODUCE VCSH NEAR 03Z WHILE SOUTHEAST WINDS NEAR 15 KNOTS
CONTINUE.  PREVAILING MVFR CONDITIONS IN SHOWERS FOLLOW NEAR
MIDNIGHT OVER THE WESTERNMOST PORTION OF THE AREA WITH NUMEROUS
SHOWERS SPREADING EASTWARD OVERNIGHT AND INTO EARLY MONDAY MORNING
OVER THE EASTERNMOST PORTION OF THE AREA.  THE COLD FRONT MEANWHILE
FOLLOWS SHORTLY BEHIND AND BRINGS A WIND SHIFT TO A NORTHWESTERLY
DIRECTION NEAR 10 KNOTS.  VFR CONDITIONS FOLLOW BY MID TO LATE
MONDAY MORNING ALONG WITH A LIGHT SOUTHWESTERLY FLOW DEVELOPING. /29

PREV DISCUSSION... /ISSUED 405 PM CST SUN DEC 13 2015/

NEAR TERM /NOW THROUGH MONDAY/...NOT A LOT OF CHANGE FROM PREVIOUS
FCST THINKING. COLD FRONT APPROACHING FCST AREA FROM THE WEST THIS
AFTERNOON AND IS STILL EXPECTED TO MOVE EAST ACROSS THE AREA
TONIGHT. STILL APPEARS THAT THE FRONT WILL MOVING INTO THE SOUTHEAST
MISSISSIPPI COUNTIES DURING THE MID EVENING HOURS...INTO ALABAMA BY
AROUND MIDNIGHT...THEN BE NEAR OR JUST EAST OF THE I-65 CORRIDOR
BY AROUND 09Z MONDAY MORNING BEFORE CLEARING THE AREA BY AROUND 12Z.
AS WE HAVE BEEN INDICATING...THE ASSOCIATED SEVERE THREAT WITH THIS
FRONTAL PASSAGE IS VERY MINIMAL. MOST OF THE STRONGER LIFT IS WELL
NORTH OF THE FCST AREA...BUT WE SHOULD STILL SEE A CATEGORICAL
COVERAGE OF SHOWERS OVERNIGHT. INSTABILITIES ARE RATHER WEAK...BUT
AN ISOLATED THUNDERSTORM COULD STILL BE POSSIBLE...ESPECIALLY
NEAR THE COAST. IT HAS BEEN NOTED THAT THE 500 MB TEMPERATURES
OBSERVED ACROSS THE AREA ON THIS MORNINGS UPPER AIR SOUNDING ARE
SOME OF THE WARMEST ON RECORD FOR THIS DATE (-6 TO -8 CELSIUS)...AND
THESE WARMER TEMPERATURES ALOFT ARE HELPING TO KEEP THUNDERSTORM
ACTIVITY TO A MINIMUM. EVEN IF A FEW ISOLATED STORMS DO
DEVELOP...THESE 500MB TEMPS ARE CERTAINLY TOO WARM FOR ANY REAL
SEVERE THREAT TO DEVELOP. ALTHOUGH OMEGAS AND THERMODYNAMICS ARE
WEAK...THERE IS A RATHER HEALTHY LOW LEVEL JET WORKING ITS WAY
ACROSS THE AREA...WITH AREA RADAR VWP'S INDICATING 40 TO 50 KNOTS
BETWEEN ABOUT 2KFT UP TO AROUND 5KFT. GOOD MIXING TODAY HAS ALLOWED
SOME OF THIS HIGH MOMENTUM AIR TO WORK DOWN TO THE SFC...AND WIND
GUSTS IN THE 30 TO 35 MPH RANGE HAVE FREQUENTLY OCCURRED. MODEL DATA
INDICATES THESE LOW LEVEL SOUTHERLY WINDS WILL CONTINUE JUST AHEAD
OF THE FRONT AS IT MOVES ACROSS THE REGION...SO WE HAVE ISSUED A
WIND ADVISORY FOR ALL OF OUR FCST AREA THROUGH 4AM MONDAY MORNING AS
THE FRONT PASSES. THE STRONG ONSHORE FLOW WILL ALSO RESULT IN A HIGH
RISK OF RIP CURRENTS AND ROUGH SURF ALONG AREA BEACHES...AND
POSSIBLY SOME MINOR COASTAL FLOODING AND MINOR BEACH EROSION IN
NORMALLY PRONE AREAS. EXPECT A WEST TO EAST GRADIENT OF LOW
TEMPERATURES TONIGHT WITH THE FRONT MOVING THROUGH...LOW/MID 50S
WEST RANGING TO MID 60S EAST. A LITTLE COOLER ON MONDAY WITH HIGH
TEMPERATURES IN THE UPPER 60S AND LOWER 70S. 12/DS

SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...HIGH PRESSURE
WILL MOVE ACROSS THE AREA MONDAY NIGHT...MOVING EAST OF THE AREA BY
TUESDAY MORNING. THIS WILL SETUP A RETURN FLOW ON THE BACKSIDE OF THE
HIGH...ALLOWING MOISTURE TO RETURN TO THE AREA. A FEW SHOWERS WILL BE
POSSIBLE NEAR THE COAST LATE TUESDAY NIGHT. A LARGE TROUGH WILL LIFT
NORTHEAST ACROSS THE UPPER MIDWEST ON WEDNESDAY WITH A TRAILING COLD
FRONT APPROACHING FROM THE WEST LATE IN THE DAY. A WEAK LOW IS
EXPECTED TO DEVELOP OVER THE NORTHERN GULF ALONG THE REMNANTS OF AN
OLD FRONTAL BOUNDARY AND MOVE NORTHEAST. THIS WILL WILL BRING
SCATTERED TO NUMEROUS SHOWERS TO THE AREA ON WEDNESDAY CONTINUING
INTO WEDNESDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA.
INSTABILITY WITH SYSTEM AGAIN LOOKS WEAK...SO SEVERE THUNDERSTORMS
ARE NOT EXPECTED. HIGHS WILL BE IN THE UPPER 60S AND LOW 70S AHEAD OF
THE SYSTEM TUESDAY AND WEDNESDAY. /13

LONG TERM /THURSDAY THROUGH SUNDAY/...SHOWERS WILL MOVE EAST OF THE
AREA THURSDAY MORNING WITH A MUCH COOLER AND DRIER AIRMASS MOVING
INTO THE AREA FOR THE END OF THE WEEK AND THE WEEKEND. AT THIS
TIME...NEXT WEEKEND LOOKS DRY WITH BELOW NORMAL TEMPS AS HIGH
PRESSURE SETTLES OVER THE REGION. /13

MARINE...INCREASED ONSHORE FLOW AND HIGH SEAS HAVE DEVELOPED OVER
THE MARINE AREA AHEAD OF AN APPROACHING COLD FRONT THE MARINE AREA
FROM THE WEST. THE FRONT WILL MOVE EAST ACROSS THE COASTAL WATERS
TONIGHT...WITH THE STRONG ONSHORE FLOW SHIFTING TO OFFSHORE IN THE
WAKE OF THE FRONT. A SMALL CRAFT ADVISORY CONTINUES THROUGH NOON
MONDAY. THE OFFSHORE FLOW IS EXPECTED TO SUBSIDE BY LATE
MONDAY...WITH A LIGHT TO MODERATE ONSHORE FLOW REDEVELOPING WEDNESDAY
AND THEN BECOMING SWITCHING TO OFFSHORE AGAIN BY LATE WEEK. 12/DS

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR ALZ051>060-261>266.

     HIGH RIP CURRENT RISK THROUGH MONDAY MORNING FOR ALZ265-266.

FL...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR FLZ201>206.

     HIGH RIP CURRENT RISK THROUGH MONDAY MORNING FOR FLZ202-204-206.

MS...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR MSZ067-075-076-078-079.

GM...SMALL CRAFT ADVISORY UNTIL NOON CST MONDAY FOR GMZ631-632-650-
     655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 13, 8:20 PM CST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
820 PM CST SUN DEC 13 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-150230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
820 PM CST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

A HIGH RISK OF RIP CURRENTS CONTINUES ACROSS THE BEACHES OF ALABAMA
AND NORTHWEST FLORIDA.

THE COMBINATION OF ROUGH SURF AND ABOVE NORMAL TIDE LEVELS MAY RESULT
IN SOME MINOR FLOODING ALONG THE FORT PICKENS AREA AND THE EXTREME
WEST END OF DAUPHIN ISLAND LATE TONIGHT.

FREQUENT WIND GUSTS OF 30 TO 40 MPH ARE LIKELY LATE TONIGHT
IMMEDIATELY AHEAD OF AN IN THE WAKE OF A STRONG COLD FRONT. A WIND
ADVISORY IS IN EFFECT UNTIL 4 AM MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH
MIDDAY MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-150230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
820 PM CST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MUCH OF THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 1:34 AM CSTCoastal Flood AdvisoryMOBBaldwin, Mobile5 hr
Dec 14, 1:41 AM CSTSpecial Marine WarningMOB2 hr
Dec 14, 3:35 AM CSTSpecial Marine WarningMOB115 min
Dec 14, 5:26 AM CSTSpecial Marine WarningMOB64 min

Nearby

High Surf Advisories in Florida, 2015High Surf Advisories in Alabama, 2015Every high surf advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.